Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A nonstationary iterative process for nonexpansive mappings

Author: C. W. Groetsch
Journal: Proc. Amer. Math. Soc. 43 (1974), 155-158
MSC: Primary 47H10
MathSciNet review: 0328685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a nonstationary analogue of an iterative process of Kirk serves to approximate fixed points of compact nonexpansive mappings defined on convex subsets of a uniformly convex space.

References [Enhancements On Off] (What's this?)

  • W. A. Kirk, On successive approximations for nonexpansive mappings in Banach spaces, Glasgow Math. J. 12 (1971), 6–9. MR 298501, DOI
  • Z. Opial, Nonexpansive and monotone mappings in Banach spaces, Lecture Notes 67-1, Division of Applied Mathematics, Brown University, Providence, R.I., 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10

Additional Information

Keywords: Nonexpansive mapping, fixed point, uniformly convex space, iterative process
Article copyright: © Copyright 1974 American Mathematical Society